International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Since Year 2012 | Open Access | Double Blind Reviewed

ISSN: 2319-7064


Downloads: 122

Research Paper | Mathematics | India | Volume 4 Issue 6, June 2015


Common Coupled Fixed Point Theorems for Geraghty - Type Contraction Mappings Using Monotone Property in Partially Ordered Partial b-Metric Spaces

K. P. R. Sastry | K. K. M. Sarma | Ch. Srinivasa Rao [2] | Vedula Perraju


Abstract: In this paper, we prove common coupled fixed point theorems for Geraghty - type contraction mappings using monotone property in partially ordered partial b - metric spaces. We also to study the existence and uniqueness of coupled fixed points using monotone property instead of the often used mixed monotone property. Supporting example is also provided. An open problem is given at the end of the paper.


Keywords: Coupled fixed point, mixed monotone property, monotone property, partial b - metric, complete partially ordered partial b - metric space, Geraghty - type contraction


Edition: Volume 4 Issue 6, June 2015,


Pages: 777 - 787


How to Download this Article?

You Need to Register Your Email Address Before You Can Download the Article PDF


How to Cite this Article?

K. P. R. Sastry, K. K. M. Sarma, Ch. Srinivasa Rao, Vedula Perraju, "Common Coupled Fixed Point Theorems for Geraghty - Type Contraction Mappings Using Monotone Property in Partially Ordered Partial b-Metric Spaces", International Journal of Science and Research (IJSR), Volume 4 Issue 6, June 2015, pp. 777-787, https://www.ijsr.net/get_abstract.php?paper_id=SUB155344

Similar Articles with Keyword 'monotone property'

Downloads: 1 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper, Mathematics, India, Volume 11 Issue 6, June 2022

Pages: 301 - 305

Implementation of Coupled Fixed Point Theorems with ?-Monotone Property in Soft b-Metric Space

Dr. Kanchan Mishra

Share this Article

Downloads: 132

Research Paper, Mathematics, Iraq, Volume 7 Issue 1, January 2018

Pages: 1953 - 1958

Public Tripled Coincidence Fixed Point Theorems via Contraction Mappings

Zena Hussein Maibed [4] | Reem M. Kubba

Share this Article
Top